MathSciNet Relay Station
MathSciNet bibliographic data
MR1122043 03E05 (03E35 04A20 05D10)
Jech, Thomas; Shelah, Saharon A partition theorem for pairs of finite sets. J. Amer. Math. Soc. 4 (1991), no. 4, 647–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement